STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PI DRIVE PLUS MOTOR; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Back to Search Results |
| Catalog Number |
5407300000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer service technician reported that a ceramic ball was missing.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.